MAUDE Adverse Event Report: PHYSIO-CONTROL LIFEPAK AED INFANT/CHILD; AUTOMATED EXTERNAL DEFIBRILLATORS

PHYSIO-CONTROL LIFEPAK AED INFANT/CHILD; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number 3202380-006
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Event or Problem Description
Received email notification that the infant/child aed lifepak was recalled.We would like it to be replaced.

Brand Name
LIFEPAK AED INFANT/CHILD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
PHYSIO-CONTROL
MDR Report Key7013616
Report NumberMW5073202
Device Sequence Number16653170
Product Code MKJ
UDI-Device Identifier00721902629013
UDI-Public00721902629013
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/26/2019
Device Model Number3202380-006
Device Catalogue Number11101-000016
Device Lot Number618923
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2017
Patient Sequence Number1